Ying Hu

IRMAR
Équipe de Processus Stochastiques

Université de Rennes 1
Campus de Beaulieu
35042 Rennes Cedex, France

Bâtiment: 22
Bureau: 314
Téléphone: 02 23 23 58 20
Fax: 02 23 23 67 90
E-mail: ying.hu@univ-rennes1.fr

Organisation de workshops

Spring School "Stochastic Analysis in Finance", March 06-15 2012, Roscoff

Journées de Probabilités, 18-22 juin 2012, Roscoff

BSDE and nonlinear expectation: recent advances and perspectives, 17-18 septembre 2012, Rennes

Perspectives in Analysis and Probability, 2013, Rennes and Nantes

Advanced Methods in Mathematical Finances, 2-7 septembre 2013, Angers


Thèmes de recherche

Publications récentes


Y. Hu and S. Tang, Multi-dimensional BSDE with oblique reflection and optimal switching. Probab. Theory Related Fields. 147 (2010), 89-121.
R. Buckdahn and Y. Hu, Probabilistic interpretation of a coupled system of Hamilton-Jacobi-Bellman equations. J. Evol. Equ. 10  (2010),  529-549.
X. Bao, F. Delbaen and Y. Hu, Existence and Non-uniqueness of Solutions for BSDE. Contemporary quantitative finance, 123-134, Springer, Berlin, 2010.

F. Delbaen, Y. Hu and X. Bao, Backward SDEs with superquadratic growth. Probab. Theory Related Fields. 150 (2011), 145-192.
F. Delbaen, Y. Hu and A. Richou, On the uniqueness of solutions to quadratic BSDEs with convex generators and unbounded terminal conditions. Ann. Inst. Henri Poincaré Probab. Stat. 47 (2011), 559–574,
A. Debussche, Y. Hu and G. Tessitore, Ergodic BSDEs under weak dissipative assumptions. Stochastic Process. Appl. 121 (2011), 407–426.
P. Cheridito and Y. Hu, Optimal consumption and investment in incomplete markets with general constraints. Stoch. Dyn. 11 (2011), 283-299.
Y. Hu and M. Schweizer, Some new BSDE results for an infinite-horizon stochastic control problem. Advanced mathematical methods for finance, 367-395, Springer, Berlin, 2011.

R. Buckdahn, Y. Hu and J. Li,
Stochastic representation for solutions of Isaacs' type integral-partial differential equations. Stochastic Process. Appl. 121 (2011), 2715-2750.

Y. Hu, H. Jin and X. Y. Zhou, Time-inconsistent stochastic linear--quadratic control.  SIAM J. Control Optim.  50 (2012), 1548-1572.

M. Fuhrman, Y. Hu and G. Tessitore, Stochastic maximum principle for optimal control of SPDEs. C. R. Math. Acad. Sci. Paris 350 (2012), 683–688.

M. Fuhrman, Y. Hu and G. Tessitore, Stochastic maximum principle for optimal control of SPDEs. Appl. Math. Optim 68 (2013), 181–217.
S. Cohen and Y. Hu, Ergodic BSDEs driven by Markov chains. SIAM J. Control Optim. 51 (2013), 4138–4168.

U. Horst, Y. Hu, P. Imkeller, A. Réveillac and J. Zhang, Forward-backward systems for expected utility maximization. Stochastic Process. Appl. 124 (2014), 1813-1848.

F. Delbaen, Y. Hu and A. Richou, On the uniqueness of solutions to quadratic BSDEs with convex generators and unbounded terminal conditions: the critical case.  Discrete Contin. Dyn. Syst. To appear.  arXiv:1303.4859, 2013.

Y. Hu and S. Tang, Switching games of backward stochastic differential equations. Discrete Contin. Dyn. Syst. To appear. arXiv:0806.2058, 2008.
Y. Hu, Stochastic maximum principle. Encyclopedia of Systems and Control, Springer. To Appear.

Y. Hu, P. Y.  Madec and A. Richou, Large time behaviour of mild solutions of Hamilton-Jacobi-Bellman equations in infinite dimension by a probabilistic approach. SIAM J. Control Optim. To Appear.  arXiv:1406.5993, 2014.

Y. Hu and S. Peng, Some estimates for martingale representation under G-expectation. arXiv:1004.1098,  2010.

Y. Hu and Z. Qian, BMO martingales and positive solutions of heat equations. arXiv:1201.5454, 2012.

Y. Hu, Z. Qian and Z. Zhang, Gradient estimates for porous medium and fast diffusion equations via FBSDE approach. arXiv:1206.1394, 2012.

Y. Hu, A. Matoussi and T. Zhang, Wong-Zakai approximations of backward doubly stochastic differential equations. arXiv:1408.0569, 2014.
Y. Hu and S. Tang, Multi-dimensional backward stochastic differential equations of diagonally quadratic generators. arXiv:1408.4579, 2014.

Y. Hu, Y. Jiang and Z. Qian, Stochastic partial differential equations driven by space-time fractional noises. arXiv:1409.4523, 2014.

M. Fuhrman, Y. Hu and G. Tessitore, Stochastic maximum principle for optimal control of SPDEs driven by white noise.  arXiv:1409.4746,  2014.